# SDR MASA2010070200716

- Difficulty date: July 2, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 16,061 hours, 12,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER STEP CRACKED.  MX REMOVED AND REPLACED LOWER PAX DOOR STEP.
